MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL HC LINER Ø42/+0MM; REVERSE SHOULDER HC LINER

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM HUMERAL HC LINER Ø42/+0MM; REVERSE SHOULDER HC LINER
Model Number 04.01.0125
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 april 2022: lot 2001996: (b)(4).Expiration date: 2025-05-06.No anomalies found related to the problem.(b)(4).Additional item involved in the event, batch review performed on 06 april 2022.Reverse shoulder system 04.01.0171 glenosphere 42xø24.5 (k170452) lot.174732 lot 174732: (b)(4).Expiration date: 2022-10-12.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the liner for the glenosphere.The cause of the dislocation is unknown.The surgeon revised the glenosphere, liner, and metaphysis.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM HUMERAL HC LINER Ø42/+0MM
Common Device Name
REVERSE SHOULDER HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14247701
Report Number3005180920-2022-00305
Device Sequence Number14645979
Product Code PHX
UDI-Device Identifier07630040706322
UDI-Public07630040706322
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2025
Device Model Number04.01.0125
Device Catalogue Number04.01.0125
Device Lot Number2001996
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale